Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 26, NWS Indianapolis, IN

March 30, 20174 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 30, 2017, 2:31 PM EDT for 4 counties in Indiana. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2017, 2:31 PM EDT (18:31 UTC)
Expired
Mar 30, 2017, 3:15 PM EDT
In force
44 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fountain County, IN, Montgomery County, IN, Parke County, IN, Vermillion County, IN

The radar

The Indianapolis radar (KIND), 75 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 3:04 PM EDTHAIL 0.88New Market, IN.
Mar 30, 3:05 PM EDTHAIL 11 N New Market, INDELAYED REPORT. TIME ESTIMATED FROM RADAR.
Mar 30, 3:06 PM EDTHAIL 0.75Crawfordsville, IN.
Mar 30, 3:13 PM EDTHAIL 0.75Crawfordsville, IN.
Mar 30, 3:16 PM EDTHAIL 1Crawfordsville, INSOUTH SIDE OF CRAWFORDSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

352 
WUUS53 KIND 301831
SVRIND
INC045-107-121-165-301915-
/O.NEW.KIND.SV.W.0026.170330T1831Z-170330T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
231 PM EDT THU MAR 30 2017

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Fountain County in west central Indiana...
  Parke County in west central Indiana...
  Southeastern Vermillion County in west central Indiana...
  Southern Montgomery County in west central Indiana...

* Until 315 PM EDT.

* At 231 PM EDT, a severe thunderstorm was located near Rockville, or
  17 miles north of Terre Haute, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Trained weather spotters. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Crawfordsville, Clinton, Rockville, Fairview Park, Montezuma,
  Waynetown, Rosedale, New Market, Hillsboro, Kingman, Waveland,
  Universal, Mecca, Bloomingdale, Marshall, Wingate, Mellott,
  Wallace, Alamo and Turkey Run State Park.

This includes Interstate 74 between mile markers 17 and 41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4021 8718 4004 8677 3987 8696 3987 8701
      3982 8701 3961 8723 3961 8741 3962 8747
TIME...MOT...LOC 1831Z 211DEG 47KT 3970 8726 

HAIL...1.00IN
WIND...60MPH
 
$$

CP
2 follow-up statements
493 
WWUS53 KIND 301848
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
248 PM EDT THU MAR 30 2017

INC165-301857-
/O.CAN.KIND.SV.W.0026.000000T0000Z-170330T1915Z/
Vermillion IN-
248 PM EDT THU MAR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VERMILLION COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4021 8718 4004 8677 3987 8696 3987 8701
      3982 8701 3961 8723 3961 8729 3970 8727
      3990 8726
TIME...MOT...LOC 1847Z 219DEG 45KT 3984 8708 

$$

INC045-107-121-301915-
/O.CON.KIND.SV.W.0026.000000T0000Z-170330T1915Z/
Fountain IN-Parke IN-Montgomery IN-
248 PM EDT THU MAR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHEASTERN FOUNTAIN...CENTRAL PARKE AND SOUTHERN MONTGOMERY
COUNTIES...

At 247 PM EDT, a severe thunderstorm was located 9 miles northeast of
Rockville, or 16 miles southwest of Crawfordsville, moving northeast
at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Crawfordsville, Rockville, Waynetown, Rosedale, New Market,
Hillsboro, Waveland, Bloomingdale, Marshall, Wingate, Mellott,
Wallace, Alamo, Turkey Run State Park, Shades State Park and Judson.

This includes Interstate 74 between mile markers 18 and 41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4021 8718 4004 8677 3987 8696 3987 8701
      3982 8701 3961 8723 3961 8729 3970 8727
      3990 8726
TIME...MOT...LOC 1847Z 219DEG 45KT 3984 8708 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CP
498 
WWUS53 KIND 301905
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
305 PM EDT THU MAR 30 2017

INC045-121-301914-
/O.CAN.KIND.SV.W.0026.000000T0000Z-170330T1915Z/
Fountain IN-Parke IN-
305 PM EDT THU MAR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FOUNTAIN AND
CENTRAL PARKE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM EDT for west central
Indiana.

LAT...LON 4016 8707 4004 8677 3987 8696 3987 8709
      4001 8709
TIME...MOT...LOC 1904Z 211DEG 47KT 4004 8692 

$$

INC107-301915-
/O.CON.KIND.SV.W.0026.000000T0000Z-170330T1915Z/
Montgomery IN-
305 PM EDT THU MAR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHERN MONTGOMERY COUNTY...

At 304 PM EDT, a severe thunderstorm was located over Crawfordsville,
moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Crawfordsville, Waynetown, New Market, Waveland, Alamo and Shades
State Park.

This includes Interstate 74 between mile markers 25 and 41.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM EDT for west central
Indiana.

LAT...LON 4016 8707 4004 8677 3987 8696 3987 8709
      4001 8709
TIME...MOT...LOC 1904Z 211DEG 47KT 4004 8692 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 12:56 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Mar 30, 12:56 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1256 PM EDT Thu Mar 30 2017

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 232 AM EDT Thu Mar 30 2017

A powerful low pressure system over the Central Plains states will
push a warm front toward Indiana today...pushing showers across
Indiana today. Another round of Thunderstorms will be possible
late this afternoon and evening as the Low pressure system pushes
even closer to Indiana.

A rainy and cooler day is in store on Friday as the low pushes
across Indiana. Dry weather will return on Friday Night and into
the weekend as high pressure builds across Indiana for the
weekend.

More active and wet weather is expected next work week as more low
pressure systems are expected to push through the region.

&&

.NEAR TERM /Rest of Today/...
Issued at 1009 AM EDT Thu Mar 30 2017

Strengthening low pressure centered over eastern Kansas this
morning with a warm front extending from the low E/SE into the
Ohio Valley. Areas of convection continue to drift N/NE across
portions of central Indiana. 14Z temperatures ranged from the mid
40s north to lower 60s in the lower Wabash Valley.

Focus for the rest of the day remains on the convective threat and
particularly concerns for severe weather to impact the forecast
area later this afternoon and into the evening.

The low pressure will track northeast slowly through the course of
the day...prompting the warm front currently draped near the Ohio
River to be pulled north through the area as well by late day.
Scattered convection will continue to impact the forecast area
through the day with a specific focus to more widespread precip
along and north of the warm front as it lifts through the area.
Will maintain highest pops over the northwest half of the forecast
area through mid afternoon...then gradually expand higher pops
over the rest of the area.

Still some questions as to how the convective scenario sets up for
later this afternoon and evening and how great the risk for severe
weather is over central Indiana. Nice upper dynamics over the
region later today highlighted by excellent diffluence in the mid
and upper levels ahead of the upper low. Splitting upper jet
structure ahead of the storm system with the northern jetlet being
drawn north across the region through early evening. Further
down...a low level jet is present this morning over the lower Ohio
Valley further south along the Mississippi River...but recent
model trends are losing the jet before refocusing to our east this
evening.

At the surface...am concerned that bulk of the model guidance
overdoing the expansion of 60 degree+ dewpoints into the area this
afternoon. While potential certainly there to see dewpoints near
or just above 60 in some locations...think most of the area does
not get much warmer than upper 50s dewpoints. Ultimately...this
will have an impact on available instability for storms later
today. The NAM depiction for example of potential for 2000 J/KG
and above CAPE values looks far too bloated considering the
inconsistencies with the low level jet and the likelihood based
on current satellite trends of little if any clearing.

In a nutshell...while the dynamics certainly argue for the severe
weather threat later today...the potential caveats mentioned
above suggest this could set up to be a messy convective scenario
later today with the severe threat being more isolated. Recent hi-
res guidance seems to be picking up on this thinking as well...
bringing multiple areas/lines of convection through the forecast
area this afternoon and evening in an otherwise sloppy fashion.
Low level shear will be initially maximized as the warm front
lifts north this afternoon but should drop back some ahead of the
cold front this evening. While the presence of the directional
shear and storm relative helicity support at least a mention of
tornadoes...certainly does not appear this will be the primary
threat. If storms can reach severe levels...the potential for
large hail and locally damaging winds appear to be greater risks
at this point. Stay tuned into the afternoon as storms evolve.

Zone and grid updates out.

&&

.SHORT TERM /Tonight through Saturday Night/...

Issued at 232 AM EDT Thu Mar 30 2017

GFS and NAM suggest strong forcing arriving this afternoon and
continuing in to the evening hours. Forecast soundings again
suggest a couple periods of showers/storms in the period...showing
deep saturation. Convection from the afternoon will likely bleed
into the evening hours and will need to carry high pops again.
Again, excellent shear in place along with possible instability
suggest severe weather is possible. After the severe threat
ends...forecast soundings again show good lower and middle level
saturation...as the large and broad low pressure system arrives in
the area. Thus again. HIgh pops tonight and will trend lows above
mavmos.

Surface low arrives for Friday. At that point the severe threat
will be lost as instability is gone...but clouds and lower level
moisture will remain in the area as forecast soundings and time
heights show lower level saturation. Will trend pops higher on
Friday than mavmos given light precip that will be expected as the
upper low passes. Will also trend high at or below a forecast
builder blend given the expected clouds and light precip.

Dry weather expected to return for Friday through Saturday night.
Models suggest the low will depart to the east allowing another
Cool canadian high pressure system to build across the region from
the NW. Forecast soundings show mainly a dry column associated
with subsidence...but some lingering lower level moisture. Thus
partly cloudy will work here. Will stick close to the forecast
builder blend here on temps.

&&

.LONG TERM /Sunday Through Wednesday/...
Issued at 249 AM EDT Thu Mar 30 2017

Models are close enough that the model blend initialization
was accepted for most items.

Like a stuck record, a series of low pressure systems will continue
to bring rain chances to much of the Long Term. Of course models
still have a good amount of variability between them, so confidence
remains low in timing of highest PoPs through the period. Thus
decided to just stick with the blend.

Temperatures look to remain above average through the period.

&&

.AVIATION /Discussion for 301800Z TAF Issuance/...
Issued at 1256 PM EDT Thu Mar 30 2017

Restrictions possible in showers and thunderstorms through this
evening...then IFR ceilings developing Friday morning.

Dual low pressure structure over the mid Mississippi and Missouri
Valleys early this afternoon with a warm front extending E/SE
across the forecast area. North of the front...winds remained
easterly while southerly flow had commenced south of the boundary.
The front will continue to lift north through the afternoon as the
dual lows lift northeast. Expect southerly winds to develop at
both KHUF and KIND by 19Z and even pushing through KLAF by later
this afternoon. Expect gusts to peak near 25kts once the warm front
passes.

Convective evolution still remains in question but current
thinking is scattered storms will impact all terminals this
afternoon then become more widespread from 21Z through about 02Z
as the cold front moves through the area. Potential for severe
convection with damaging wind gusts during this time period but
enough uncertainty with respect to timing and intensity to leave
out of the primary tempo group at this time.

Skies may briefly clear late tonight behind the front before lower
clouds associated with the upper low overspread the forecast area
near daybreak Friday. Stratus could be as low as IFR and the
possibility exists at least for a few light showers or drizzle.
Winds will gradually veer to westerly by Friday afternoon.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...Puma
NEAR TERM...Ryan
SHORT TERM...Puma
LONG TERM...50
AVIATION...Ryan
Hazardous weather outlook, Mar 30, 12:27 PM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
1227 PM EDT Thu Mar 30 2017

INZ021-028>031-035>049-051>057-060>065-067>072-311630-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
1227 PM EDT Thu Mar 30 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: There is a Enhanced risk for severe Thunderstorms today and
tonight.

Hazards: Damaging winds...large hail...isolated tornados...flash
flooding from torrential rain. Lightning.

Timing: Highest severe chances 3 pm to 10 pm. Thunderstorms possible
for parts of the area until 5 am.

Discussion: Thunderstorms are expected to develop this afternoon and
evening across Central Indiana ahead of a powerful low pressure
system to the west. Some of the storms could become
severe...producing damaging winds...large hail and even an isolated
tornado. Multiple rounds of showers and storms could lead to flash
flooding. Lightning is a threat with any thunderstorm.

The severe threat will diminish after midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: Storm systems may effect central Indiana on Sunday and again
on Wednesday. It is too soon to determine if these storms will be
severe. Lightning is a threat with any thunderstorm.

Discussion: Low pressure systems will sweep into Central Indiana on
Sunday and again on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Mar 30, 1:34 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
134 PM EDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             NEW CASTLE              39.92N 85.36W
03/30/2017  M0.25 INCH       HENRY              IN   PUBLIC

            .

&&

NWS INDIANAPOLIS IN
IRIS SYSTEM
Special weather statement, Mar 30, 2:17 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
217 PM EDT THU MAR 30 2017

INZ043-044-051-301845-
Parke IN-Vermillion IN-Vigo IN-
217 PM EDT THU MAR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VIGO...PARKE AND
SOUTHEASTERN VERMILLION COUNTIES UNTIL 245 PM EDT...

At 216 PM EDT, Doppler radar was tracking a strong thunderstorm near
Terre Haute, moving northeast at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Terre Haute, Clinton, Rockville, West Terre Haute, Fairview Park,
Seelyville, Montezuma, Rosedale, Universal, Mecca, Bloomingdale,
Marshall, Fontanet, Shepardsville, Cecil Harden Lake, Bridgeton,
North Terre Haute, Judson, Indiana State University and Sandford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3958 8753 3990 8728 3975 8701 3972 8701
      3961 8715 3961 8720 3956 8720 3938 8741
      3945 8753
TIME...MOT...LOC 1816Z 216DEG 37KT 3951 8744

CP
Local storm report, Mar 30, 2:24 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
224 PM EDT THU MAR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             TERRE HAUTE             39.47N 87.38W
03/30/2017  M1.00 INCH       VIGO               IN   PUBLIC

            .

&&

NWS INDIANAPOLIS IN
IRIS SYSTEM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:17 PM EDTSpecial Weather StatementINDParke, Vigo28 min
Mar 30, 2:56 PM EDTTornado WarningINDBoone, Montgomery, Putnam34 min
Mar 30, 3:25 PM EDTTornado WarningINDBoone, Clinton, Montgomery35 min
Mar 30, 3:58 PM EDTSevere Thunderstorm WarningINDClinton, Howard32 min
Mar 30, 4:29 PM EDTSevere Thunderstorm WarningINDHamilton, Madison31 min
Mar 30, 4:57 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo48 min
Mar 30, 4:59 PM EDTSevere Thunderstorm WarningINDDelaware, Madison46 min
Mar 30, 5:03 PM EDTSevere Thunderstorm WarningINDDaviess, Knox42 min
Mar 30, 5:31 PM EDTTornado WarningINDDelaware29 min
Mar 30, 5:35 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Vermillion, Warren30 min
Mar 30, 6:08 PM EDTSevere Thunderstorm WarningINDHamilton, Hendricks, Johnson, Marion, Morgan, Putnam52 min
Mar 30, 6:54 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion36 min
Mar 30, 7:25 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison35 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.